# SDR AALA201705109012

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EVACUATION SLIDE COVER IS DAMAGED.  REPAIRED SMALL AREA OF DAMAGE IAW AMM 25-00-00-300-801.  OPS CHECKED GOOD.
